MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF2516C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant ii stent graft system was implanted during an unknown endovascular procedure.It was reported via technical services approximately 21 months post implant that the patient had called to inform that the stents didn't work and were removed.No cause of the event was provided.No additional clinical sequelae was provided and the patient is fine.
 
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e tlw1616c93e, serial/lot #: (b)(4), ubd: 07-nov-2020, udi#: (b)(4); product id: etlw1616c124e, serial/lot #: (b)(4), ubd: 29-jan-2021, udi#: (b)(4); product id: etlw1620c93e, serial/lot #: (b)(4), ubd: 25-aug-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13001872
Report Number9612164-2021-04836
Device Sequence Number4291551
Product Code MIH
UDI-Device Identifier00613994991256
UDI-Public00613994991256
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model NumberETBF2516C124E
Device Catalogue NumberETBF2516C124E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/14/2021
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale